An improvement on the Brézis–Gallouët technique for 2D NLS and 1D half-wave equation

Tohru Ozawa, Nicola Visciglia

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We revise the classical approach by Brézis–Gallouët to prove global well-posedness for nonlinear evolution equations. In particular we prove global well-posedness for the quartic NLS on general domains Ω in R2 with initial data in H2(Ω)∩H01(Ω), and for the quartic nonlinear half-wave equation on R with initial data in H1(R).

Original languageEnglish
Pages (from-to)1069-1079
Number of pages11
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume33
Issue number4
DOIs
Publication statusPublished - 2016 Jul 1

Keywords

  • Energy estimates
  • Global existence
  • Half-wave equation
  • Nonlinear Schrödinger equation

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An improvement on the Brézis–Gallouët technique for 2D NLS and 1D half-wave equation'. Together they form a unique fingerprint.

  • Cite this